# SDR IPXA2024081364774

- Difficulty date: July 18, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 133,218 hours, 22,509 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Link
- Part number: 654U66251619
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN**FAULT - R/H WING STA OLES 1483.95 , 1493.45 FRONT SPAR FIXED PNL 2EA SUPPORT FITTING ROD CORROSION (AGING A/C INSPECTION). (REPLACE) 1. I.A.W AMM 20-51-01-912-008 REV.111 REPLACED THE ROD. 2. COND CHECK NORMAL.  IPC VERIFIED AND SERVICEABLE TAG NO.:037894. ATTACHMENTS ARE UPLOADED.
